RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 3, Pages 430–439 (Mi mz1625)  

Criterion for uniform invertibility of families of strong approximations to one-dimensional singular integral operators with continuous coefficients

V. S. Pilidi

Rostov State University

Abstract: A criterion is obtained for the applicability of the approximation method based on strongly approximating operator families converging to a one-dimensional singular integral operator with coefficients continuous in the circle. Some special cases are considered.

DOI: https://doi.org/10.4213/mzm1625

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:3, 360–367

Bibliographic databases:

UDC: 517.9
Received: 09.11.1995
Revised: 20.10.1996

Citation: V. S. Pilidi, “Criterion for uniform invertibility of families of strong approximations to one-dimensional singular integral operators with continuous coefficients”, Mat. Zametki, 62:3 (1997), 430–439; Math. Notes, 62:3 (1997), 360–367

Citation in format AMSBIB
\Bibitem{Pil97}
\by V.~S.~Pilidi
\paper Criterion for uniform invertibility of families of strong approximations to one-dimensional singular integral operators with continuous coefficients
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 3
\pages 430--439
\mathnet{http://mi.mathnet.ru/mz1625}
\crossref{https://doi.org/10.4213/mzm1625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1620086}
\zmath{https://zbmath.org/?q=an:0915.45002}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 3
\pages 360--367
\crossref{https://doi.org/10.1007/BF02360878}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000072500900012}


Linking options:
  • http://mi.mathnet.ru/eng/mz1625
  • https://doi.org/10.4213/mzm1625
  • http://mi.mathnet.ru/eng/mz/v62/i3/p430

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:76
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019